# SDR PCAA0308097

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Aircraft time: 30,145 hours, 33,719 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT THE EMERGENCY LIGHT IN AISLE ABOVE SEATS 4AC AND 4DF WAS FOUND NOT TO BE ILLUMINATING. CEILING PANEL WAS REMOVED ABOVE EMERGENCY LIGHT AND FOUND THAT A PLUG WAS DISCONNECTED. PLUG WAS RECONNECTED, AND THE OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
